# SDR AWXA9900219

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727A+10 BELOW STRINGER 17L, FUSELAGE SKIN CRACKED APPROXIMATELY 3 INCHES.  ACCOMPLISHED REPAIR PER AWA ER 2-53-35-30.
